Wow! I didn't know it was such a marathon! Delighted it can be filed under 'so far, so good!' Agreed, if anything was seriously not agreeing with you, three hours would likely have told you.
Extra fingers crossed for you. Tell me, what's your entertainment of choice for this marathon? (I'm a kindle/audiobooks gal, myself but I've never dealt with a 6 hour stretch!)
Thank God for iPads and Wi-Fi! It's a little bit like being on a cross (my) country flight., except for the Wi-Fi and the IV :-)
Wow, that IS long. How often is this?
Glad everything thus far is good, and sending best wishes for it to continue.
It's 2 infusions, 2 weeks apart. After that it can be 6 or 12 months before I have to do it again. I've requested 12 :-)
Hope the time passes speedily for you and no adverse reactions.
I hope it went well. I was asleep here in Australia & only just saw your post. You did have Methylprednisolone or Sulomedrol 100mg immediately prior? I always get the chills, the almighty headache, go in looking pale & come out looking like a tomato etc.
If you do ok they usually do it over 4 hours in the future. As you know I have mine over 8 hours & have to stay overnight but hey I just loooove hospitals.
I hope you haven't had any side effects at all. It's a great drug & I hope it helps you more than you ever dreamed it would. Gee that was so corny. Sorry I'm half asleep.
No muss, no fuss, no steroids :-) Luckily fore it was a complete nonevent. This one took about 5 1/2 hours. They mentioned that the one in two weeks will be faster. Even so, I'm bringing my iPad charger cable!
I'm so happy for you Kyle. That's great news. :-)
Happy to hear all is going well for you Kyle! Best wishes on the 2nd round! Hooray!
great news Kyle...........hope this works for you!
How you feeling now that you've had a couple days post infusion? I would love to know the effects you have experienced, in addition to all that wi-fi time. :-)
2 days out and still no effects at all! Went for a 3 mile walk yesterday and another today.
I think that once God gave me MS, he tried to take the sting out of it by making me very tolerant of the meds I would need to take :-)
God is good, all the time! Glad to hear it's going well for you.
Like the rest of this gang, you remain in our prayers.
Yes PD, I suppose he is :-)